# SDR DL733020486

- Difficulty date: April 27, 2002
- Submitted: May 2, 2002
- Operation: Air carrier
- Aircraft: N948WP
- Make and model: Boeing 737301
- Aircraft serial: 23259
- Aircraft time: 48,487 hours, 30,781 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 0201924001
- Condition: Damaged
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L2 DOOR EMERGENCY EXIT IDENT NEAR FLOOR DAMAGED.  REPLACED BASE, OP CKS GOOD.
